right now i take 50 mg and the only thing i notice is my depression is bad and i have bursts of anxiety. do you think i need to go up on it? because i was getting these symptoms before clozaril they just werent as bad and like different frequency.
One of the side effects is new or worsening mood problems. This is a very strong medication, and should only be used for severe schizophrenia that can't be treated with anything else. If the depression doesn't clear up I would ask my psychiatrist to change it to something else.
- Clozaril Information for Consumers
- Clozaril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clozaril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2012 • 4 answers
Posted 16 Feb 2016 • 1 answer
Posted 18 Feb 2016 • 3 answers
I have just started on Effexor.Was on Celexa it did nothing but make me worse.I have anxiety, and d?
Posted 10 May 2016 • 4 answers
Posted 30 Mar 2017 • 1 answer